# SDR USAA050984

- Difficulty date: August 5, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 500
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - BEAM, 3 INCH CRACK, STRINGER 8R, STA 500.  ACCOMPLISHED SPLICE REPAIR.  (K)
